It is currently Wed Aug 23, 2017 6:27 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: up & down
PostPosted: Sat Dec 18, 2010 2:18 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Aug 23, 2010 3:44 pm
Posts: 460
Location: New York
Hi,

I am in counseling finally. My subs dosage seems to have leveled out and I am on anti-depressants, Martizopine 15mg. once at night.

But, you know it's always gonna be something. I still have insomnia but my moods, OMG!!!!

Guys, Now it's my moods. It's up, up, up, then suddenly down, down, down to the point of crying. OTher times I feel normal and for no reason, all of a sudden, I feel like crying and I feel so sad. I mean sad. When I'm distracted, it goes away but when it hits, it hits hard.

Could some of you tell me your experiences with subs and depression.

I have to tell my Sub doctor Wednesday. Maybe I need another kind of medication for depression or a different milligram or maybe I don't need any at all. I don't know.

It's really bad when I'm alone. I'm always on the verge of crying. Especially if I think of things that are bothering me like "Will I be able to pay that bill?" or "I hope my leg is o.k."

I guess beating addiction has many aspects to it and I have a ways to go.

Thank you for your continued friendship and support. You guys mean a lot to me .

Love, Queenie


Top
 Profile  
 
 Post subject:
PostPosted: Sat Dec 18, 2010 2:46 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
I've never heard of that anti-depressant so I had to look it up. (There are so many now!) It's dual action, which is good, so it works on both seratonin and norepinephrine. Many people need a medication that does both. According to what I read, you are on the lowest dose. It takes 2-4 weeks to give full effects. It does warn about side effects like extreme mood swings, wanting to hurt yourself, and all that nice stuff. If you get these side effects, you are supposed to......guess......CALL YOUR DOCTOR!! What a surprise. LOL! I think most antidepressants have the same warning, right?

I read some reviews by people taking it and many said they were getting the same things that you mentioned and were weaning off it because of the mood swings and stuff.

I'm sorry I cannot find anything more helpful. You may really have to tell your doctor what's going on, because if it's symptomatic of an adverse reaction, then you need to be really careful.

Good luck, Queenie!!!

laddertipper

_________________
First you take a drink, then the drink takes a drink, then the drink takes you. ~F. Scott Fitzgerald


Top
 Profile  
 
 Post subject:
PostPosted: Sat Dec 18, 2010 3:52 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I don't know anything about that particular medication, but I do believe all anti-depressants have that same very rare side effect. You're the only one who knows whether it's continued depression with mood swings or mood swings from the medication.

For me, I'm on Celexa, but I also take two mood stabilizers along with it (Abilify and Lamictal). I cannot express how very much those two medications helped to stop my mood swings and even me out. You might also benefit from an increase in your antidepressant. Either or both could help you. But keep in mind I'm no shrink, just someone who's battled depression and mood swings for the past 25 years.

Good luck.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group